# SDR FDEA202110030014

- Difficulty date: October 3, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: NMC6019505
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO REMOVE UPPER AFT RUDDER FOM. 0000575467 : WRAY, BASIL P. B. - 05-JAN-2022 21:21  REMOVED AND INSTALLED SERVICEABLE UPPER AFT RUDDER MPN: NMC6019-505, S/N: 48406   PER AMM 27-20-30-4 1.A.-3.H.
